MAUDE Adverse Event Report: SPACELABS HEALTHCARE XHIBIT CENTRAL STATION; CENTRAL STATION REMOTE MONITOR

SPACELABS HEALTHCARE XHIBIT CENTRAL STATION; CENTRAL STATION REMOTE MONITOR
Model Number 96102
Medical Device Problem Codes Unexpected Shutdown (4019); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted spacelabs healthcare to report that while monitoring telemetry patients the xhibit central station (xcs) became unresponsive and they lost telemetry monitoring.There was no report of patient or user harm associated with the event.A spacelabs technical support representative walked the user through performing a hard reboot of the xcs.Following the reboot, the customer confirmed they were able to continue monitoring.However, the customer called back shortly after stating the device was acting erratically again.Technical support advised the customer reach out to their biomed to replace the xcs.Later in the morning, the biomed called spacelabs healthcare customer service to request repair of the xcs reporting that the device was overheating and randomly powering down.The customer shipped the device to spacelabs healthcare for depot repair.The device was evaluated by an equipment service center technician.The technician reported that the unit would power on, then shut down.The unit was found to have a faulty power supply and video card as well as a damaged fan on the motherboard.The technician also noted that the device had a lot of dust built up in the unit.The customer was advised that due to the age of their device and part obsolescence their xcs was no longer repairable, and that they would need to replace the device.The customer accepted exchanged unit in lieu of repair.

Brand Name
XHIBIT CENTRAL STATION
Common Device Name
CENTRAL STATION REMOTE MONITOR
Manufacturer (Section D)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer (Section G)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer Contact
whitney snyder
35301 se center st
snoqualmie, WA 98065
4255594957
MDR Report Key25116428
Report Number3010157426-2026-00088
Device Sequence Number18710120
Product Code MHX
UDI-Device Identifier10841522100345
UDI-Public(01)10841522100345(11)170222
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K122146
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96102
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown